BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Definable group extensions in semi-bounded o-minimal structures

Participants in the publication
Pantelis E. Eleftheriou (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 
M. Edmundo (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
MATHEMATICAL LOGIC QUARTERLY

Publication Identifiers
ISSN - 0942-5616

Publisher
Wiley

Volume
55
Number
6

Starting page
598
Last page
604

Document Identifiers
DOI - https://doi.org/10.1002/malq.200910027

Keywords
O-minimal structures group extensions


Export

APA
Pantelis E. Eleftheriou, M. Edmundo, (2009). Definable group extensions in semi-bounded o-minimal structures. MATHEMATICAL LOGIC QUARTERLY, 55, 598-604. ISSN 0942-5616. eISSN .

IEEE
Pantelis E. Eleftheriou, M. Edmundo, "Definable group extensions in semi-bounded o-minimal structures" in MATHEMATICAL LOGIC QUARTERLY, vol. 55, pp. 598-604, 2009. 10.1002/malq.200910027

BIBTEX
@article{22028, author = {Pantelis E. Eleftheriou and M. Edmundo}, title = {Definable group extensions in semi-bounded o-minimal structures}, journal = {MATHEMATICAL LOGIC QUARTERLY}, year = 2009, pages = {598-604}, volume = 55 }